# SDR DALA12009865636

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR LEAF SPRING FAILED THE FUNCTION TEST IAW W/C 2561-01257-01D STEP 8.  R2 PAX DOOR GIRT BAR R & R IAW AMM 25-66- 10, REV 104.  R2 PAX DPPR GIRT BAR LEAF SPRING FUCNTIONAL TEST CARRIED OUT IAW W/C 2561-01257-01D FOUND SATISFACTORY.  JOB COMPLETED. RII COMPLETED
